# SDR YENA2025061700625

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TIP SKIN LOWER SURFACE BETWEEN RIB 21 TO RIB 22 ON RH WING (CPCP FINDINGS); (RESOLVED ON W/O: 1389906 TASKCARD: NR-00042)  AEROMAN WO# 2025 180/1 WCC 2025-2984859 FOR WORK PERFORMED;  PERFORMED REPAIR TRAILING EDGE TOP SKIN LOWER SURFACE BTW RIB 21 TO RIB 22 ON RH WING IAW A320 SRM 57-21O-11-283-007.  THIS REPAIR IS CAT B INSP THRESHOLD 144,000FC / 180,000 FH SUBSEQUEST INSP AT INTERVALS TBD METHOD INSP TBD A320 SRM 57-21-11-205-008. TABLE 1, PSE IAW A320 SRM 51-11-12 MX-220 COMPLETED FUR# A320-57-02321.
